# SDR DXTA200601395

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 3,174 hours, 1,930 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Part number: 8921082G6
- Part serial: W00097
- Condition: Failed
- Location: Galley
- Part time: 3,174 hours, 1,930 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC BURNING SMELL IS PRESENT AT THE INTERSECTION OF THE GALLEY AND THE CABIN.  DETERMINED ELECTRICAL BURN SMELL DUE TO WATER HEATER FAILURE. WATER HEATER ISOLATED AND DEFERRED IAW MEL 25-7 AND SUPPLEMENTAL MAINT PROCEDURES.
